mental-health-icon
Can i re start placida 10
I'm taking placida 10 mg since 6 months but few days ago I suddenly stop it then I'm feeling nausea stomach upset or upset mood can I re start it again pls guide me
45 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

I suggest not to try placida ... Instead try nexito ls Is much better ...after 15 days switch to plain nexito 10.  
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Reduce to half first. For 3-4 weeks. If symptoms do not reemerge then only stop.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.